Complutense University Library

Items where Year is 1976

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 14.

Article

Bombal Gordón, Fernando (1976) The Arens product in locally convex algebras. (Spanish: El Producto de Arens en álgebras localmente convexas). Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales de Madrid, 70 (2). pp. 337-346. ISSN 0034-0596

Bombal Gordón, Fernando and Llavona, José G. (1976) The approximation property in spaces of differentiable functions. (Spanish: La propiedad de aproximación en espacios de funciones diferenciables). Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales de Madrid, 70 (4). pp. 727-741. ISSN 0034-0596

Fernández-Rañada, Antonio (1976) Classical system of nonlinear Dirac and Klein-Gordon fields. Progress of Theoretical Physics, 56 (1). pp. 311-323. ISSN 0033-068X

Hilden, Hugh Michael and Montesinos Amilibia, José María and Thickstun, Thomas L. (1976) Closed oriented 3-manifolds as 3-fold branched coverings of S 3 of special type. Pacific Journal of Mathematics, 65 (1). pp. 65-76. ISSN 0030-8730

Llavona, José G. and Gordon, F.B. (1976) Differentiable function spaces - Preliminary-Report. Notices of the American Mathematical Society, 23 (2). A278-A278 . ISSN 0002-9920

Martín Serrano, Manuel (1976) Epistemología del realismo sociológico. Revista Española de la Opinión Pública (46). pp. 19-31. ISSN 0034-9429

Martín Serrano, Manuel (1976) Le conflit entre innovation technologique et changement culturel. Internationale Zeitschrift für Kommunikationsforschung (1). pp. 25-39.

Montesinos Amilibia, José María (1976) Three-manifolds as 3-fold branched covers of S3. Quarterly Journal of Mathematics , 27 (1). pp. 85-94. ISSN 0033-5606

Montesinos Amilibia, José María (1976) Minimal plat representations of prime knots and links are not unique. Canadian Journal of Mathematics-Journal Canadien de Mathématiques, 28 (1). pp. 161-167. ISSN 0008-414X

Montesinos Amilibia, José María and González Acuña, Francisco Javier and Birman, Joan S. (1976) Heegaard splittings of prime 3-manifolds are not unique. Michigan Mathematical Journal, 23 (2). pp. 97-103. ISSN 0026-2285

Romo Santos, Mª Concepción (1976) Una caracterización del contacto maximal en hipersuperficies algebroides. Revista Matemática Hispanoamericana, 36 (5-6). pp. 189-215. ISSN 0373-0999

Book Section

Martín Serrano, Manuel (1976) Introducción del libro "Comte, el padre negado. Orígenes de la deshumanización en las ciencias sociales". In Comte, el padre negado. Orígenes de la deshumanización en las ciencias sociales. Akal, Madrid, pp. 7-22.

Martín Serrano, Manuel (1976) Mediación. In Diccionario de Ciencias Sociales (Salustiano Del Campo, dir.). Instituto de Estudios Políticos patrocinado por la UNESCO, Madrid, pp. 179-184. ISBN 84-259-0434-X

Sols Lucía, Ignacio (1976) Lógica, fundamentos, geometría y autómatas en el dominio de los topos. In Coloquio sobre Lógica Simbólica. Centro de cálculo de la Universidad Complutense de Madrid, Madrid, pp. 160-176. ISBN 84-600-0531-3

This list was generated on Mon Nov 24 02:40:24 2014 CET.